# SDR C2XA09IA048

- Difficulty date: February 14, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 9,450 hours, 5,079 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT - FLIGHT 2529, DURING CLIMB THE CREW REPORTED SMOKE IN THE COCKPIT AND CABIN.  THE ACFT RETURNED TO PIT WHERE IT LANDED WITHOUT INCIDENT. CONTRACT MX INSPECTED THE ACFT AND RAN THE ENGINES WITH THE CREW AND COULD NOT DUPLICATE THE PROBLEM.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
